Alert archive / Ohio / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 69, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Jul 29, 2021, 3:13 PM EDT for Fairfield County, Franklin County, Pickaway County, Ohio. It was in force for 47 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 29, 2021, 3:13 PM EDT (19:13 UTC)
- Expired
- Jul 29, 2021, 4:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Fairfield County, OH, Franklin County, OH, Pickaway County, OH
The radar
The Cincinnati radar (KILN), 101 km from the middle of the area, began a volume at 19:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 29, 3:13 PM EDT | TSTM WND DMG | Downtown Columbus, OH | WIRES REPORTED DOWN AND LARGE TREE BRANCHES REPORTED DOWN ACROSS THE CITY. TIME ESTIMATED FROM RADAR. |
| Jul 29, 3:42 PM EDT | HAIL 1 | 3 Sw Pickerington, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 29, 3:13 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 7.2 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1163 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
586
WUUS51 KILN 291913
SVRILN
OHC045-049-129-292000-
/O.NEW.KILN.SV.W.0069.210729T1913Z-210729T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
313 PM EDT Thu Jul 29 2021
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
Southeastern Franklin County in central Ohio...
Northwestern Fairfield County in central Ohio...
Northeastern Pickaway County in central Ohio...
* Until 400 PM EDT.
* At 313 PM EDT, a severe thunderstorm was located over Columbus,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
* Locations impacted include...
Columbus, Reynoldsburg, Grove City, Upper Arlington, Pickerington,
Bexley, Canal Winchester, Groveport, Ashville, Baltimore, Ohio
State University, Whitehall, Grandview Heights, Obetz, Royalton,
Lithopolis, Urbancrest, Valleyview, Marble Cliff and Carroll.
This includes the following Interstates...
I-70 in Ohio between mile markers 92 and 112.
I-71 in Ohio between mile markers 100 and 114.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3983 8255 3966 8291 3998 8315 4005 8298
3995 8280 3992 8275
TIME...MOT...LOC 1913Z 307DEG 24KT 3997 8299
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
ch4 follow-up statements
884
WWUS51 KILN 291926
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
326 PM EDT Thu Jul 29 2021
OHC045-049-129-292000-
/O.CON.KILN.SV.W.0069.000000T0000Z-210729T2000Z/
Franklin OH-Fairfield OH-Pickaway OH-
326 PM EDT Thu Jul 29 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN FRANKLIN...NORTHWESTERN FAIRFIELD AND NORTHEASTERN
PICKAWAY COUNTIES...
At 325 PM EDT, a severe thunderstorm was located over Groveport,
moving southeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor hail damage to vehicles is possible. Expect wind
damage to trees and power lines.
Locations impacted include...
Columbus, Reynoldsburg, Pickerington, Bexley, Canal Winchester,
Groveport, Ashville, Baltimore, Whitehall, Obetz, Royalton,
Lithopolis, Carroll, Lockbourne, Brice, Blacklick Estates, Duvall and
Slate Run Metro Park.
This includes the following Interstates...
I-70 in Ohio between mile markers 101 and 112.
I-71 in Ohio between mile markers 103 and 105.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3983 8255 3966 8291 3993 8305 3999 8289
3995 8280 3992 8275
TIME...MOT...LOC 1925Z 314DEG 27KT 3989 8290
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
ch423
WWUS51 KILN 291936
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
336 PM EDT Thu Jul 29 2021
OHC045-049-129-292000-
/O.CON.KILN.SV.W.0069.000000T0000Z-210729T2000Z/
Franklin OH-Fairfield OH-Pickaway OH-
336 PM EDT Thu Jul 29 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN FRANKLIN...NORTHWESTERN FAIRFIELD AND NORTHEASTERN
PICKAWAY COUNTIES...
At 336 PM EDT, a severe thunderstorm was located over Groveport,
moving southeast at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to trees and power lines.
Locations impacted include...
Columbus, Reynoldsburg, Pickerington, Canal Winchester, Groveport,
Ashville, Whitehall, Obetz, Royalton, Lithopolis, Carroll,
Lockbourne, Brice, Blacklick Estates, Duvall and Slate Run Metro
Park.
This includes I-70 in Ohio between mile markers 105 and 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3981 8259 3966 8291 3989 8303 3997 8285
TIME...MOT...LOC 1936Z 306DEG 18KT 3989 8286
HAIL...1.50IN
WIND...60MPH
$$
ch961
WWUS51 KILN 291946
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
346 PM EDT Thu Jul 29 2021
OHC045-049-129-292000-
/O.CON.KILN.SV.W.0069.000000T0000Z-210729T2000Z/
Franklin OH-Fairfield OH-Pickaway OH-
346 PM EDT Thu Jul 29 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTHEASTERN FRANKLIN...NORTHWESTERN FAIRFIELD AND NORTHEASTERN
PICKAWAY COUNTIES...
At 345 PM EDT, a severe thunderstorm was located over Canal
Winchester, moving southeast at 20 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to trees and power lines.
Locations impacted include...
Columbus, Reynoldsburg, Pickerington, Canal Winchester, Groveport,
Obetz, Royalton, Lithopolis, Carroll, Brice, Blacklick Estates and
Slate Run Metro Park.
This includes I-70 in Ohio between mile markers 111 and 112.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3967 8288 3987 8300 3994 8280 3981 8259
TIME...MOT...LOC 1945Z 306DEG 18KT 3986 8281
HAIL...1.50IN
WIND...60MPH
$$
ch195
WWUS51 KILN 291952
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
352 PM EDT Thu Jul 29 2021
OHC045-049-129-292001-
/O.EXP.KILN.SV.W.0069.000000T0000Z-210729T2000Z/
Franklin OH-Fairfield OH-Pickaway OH-
352 PM EDT Thu Jul 29 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FRANKLIN...
NORTHWESTERN FAIRFIELD AND NORTHEASTERN PICKAWAY COUNTIES WILL EXPIRE
AT 400 PM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central Ohio.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
Remember, a Severe Thunderstorm Warning still remains in effect for
far southeastern Franklin County and most of Fairfield County.
LAT...LON 3967 8288 3987 8300 3994 8280 3981 8259
TIME...MOT...LOC 1951Z 307DEG 24KT 3984 8277
$$
chWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 2:06 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jul 29, 2:06 PM EDT, 1 hour 7 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 206 PM EDT Thu Jul 29 2021 .SYNOPSIS... Showers and thunderstorms will weaken as they move into the area this morning. But additional storms will develop this afternoon ahead of a cold front. Once the front moves through tonight, temperatures will become slightly below normal and remain that way into next week. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... MCS has weakened substantially this morning and is primarily east of I-71 as of 14z. There is still some convection that will cross through Delaware and Licking counties associated with an MCV that has formed in the northern tier of this system. Elsewhere, just a few light showers are possible, mainly east of I-71 this morning. Have trended PoPs lower in our west-central Ohio and Miami Valley counties this morning with this precipitation pushing eastward. Visible satellite imagery shows a clear sector beginning to form in portions of NE Indiana into NW Ohio behind this system. Most locations west of I-71 will begin to observe more breaks in the clouds this morning which will help increase insolation and total amount of destabilization. With the lull in precipitation, the best instability looks to be in our western counties down into the Tri-state area. SREF ensemble mean still has around 3000 J/kg of MLCAPE developing this afternoon closer towards the Cincinnati metro. While CAMs are in moderate disagreement (between each other and consecutive runs of the same model) in the evolution and location of afternoon storms, there does appear to be a more prominent signal for the strongest convection developing in portions of Illinois/Indiana which will sink southward and impact portions of our southwestern counties later this afternoon. The timeframe of greatest concern is currently from about 4pm-9pm for our western counties down into the Tri-state area. The primary threat is still for damaging winds and large hail with localized flooding possible due to the heavy downpours. While our environment isn't the most favorable for tornadoes, there are still a number of parameters advantageous for tornadogenesis, and therefore cannot rule out an isolated tornado forming during the storms this afternoon/evening. For our remaining eastern locations, there appears to be greater uncertainty with the development and organization of storms. Expecting there to be isolated to scattered storms that begin firing off again around 18z if not slightly earlier, with PoPs diminishing from north to south beginning in the late afternoon/early evening. The primary severe threat looks to end by the late evening hours, but there still may be a few storms that linger until about midnight. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/... Storms will probably still be ongoing at the beginning of the period but then clear the area in the evening. Severe threat will continue until that happens. Cannot rule out some additional showers dropping into central Ohio as a cold front moves through later in the night. The front will move through the entire area by daybreak Friday. High pressure will then start to build in on Friday with conditions being not quite as warm and not as humid. && .LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/... Area will be under a northwest flow aloft to start the long term, with a broad trough present over the Eastern CONUS. Weak surface high pressure forming beneath the confluent upper flow should provide mainly dry conditions Friday night and Saturday, though a weak disturbance may trigger a few showers in southwest counties. A limited threat for showers and thunderstorms spreads across the entire FA Sunday as a batch of short wave energy rounding the base of the sharpening upper trough enhances lift. A lack of weather producing features and moisture points to mainly dry weather for Monday through Wednesday, with precip chances confined to isolated showers and thunderstorms Wednesday due to disturbances associated with the persistent upper trough. Lower than average geopotential heights signal below normal temperatures through the period. Expect highs within a few degrees of 80 Saturday through Tuesday, rising to the low and mid 80s Wednesday. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... Scattered storms expected to develop this afternoon and linger into the late evening hours. Some of these storms will be strong to severe. Have included a tempo group at every taf site to indicate potential timing of TSRA based on latest model guidance. Heavy downpours will lead to reduced vsbys and some MVFR CIG reductions - IFR reductions are less likely but could happen briefly in stronger storms. Strong wind gusts and large hail will be the primary threats with these storms. Included an increase in wind gusts to near 25 kts in the tempo group, but will monitor trends and amend if stronger gusts are expected with thunderstorms. Thunderstorm threat diminishes this evening from north to south, but a few storms could linger until about midnight for our southern taf sites. Afterwards, a number of sites will observe MVFR CIG and vsby reductions overnight with the passing cold front. Surface winds will shift towards the north-northwest, but remain fairly light below 10 kts overnight. May have held onto MVFR CIGs longer than needed, but CIG improvement to VFR is expected around sunrise on Friday. Prevailing VFR expected the remainder of the taf period on Friday with light northerly winds. .OUTLOOK... MVFR ceilings and visibilities are possible Saturday night into Sunday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS... NEAR TERM...Clark SHORT TERM... LONG TERM...Coniglio AVIATION...Clark
Hazardous weather outlook, Jul 29, 5:10 AM EDT, 10 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 510 AM EDT Thu Jul 29 2021 INZ050-OHZ026-034-035-042>046-051>056-060>065-072>074-080-300915- Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware- Miami-Champaign-Clark-Madison-Franklin OH-Licking-Preble-Montgomery- Greene-Fayette OH-Pickaway-Fairfield-Clinton-Ross-Hocking-Highland- 510 AM EDT Thu Jul 29 2021 This Hazardous Weather Outlook is for East Central Indiana, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and tonight. Showers and thunderstorms this morning are not expected to be severe. However, additional thunderstorms are forecast to develop this afternoon. A few severe storms will be possible with damaging winds being the primary threat. Large hail or an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon. INZ058-059-066-073>075-080-KYZ089>100-OHZ070-071-077>079-081-082-088- 300915- Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland- Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken- Robertson-Mason-Lewis-Butler-Warren-Hamilton-Clermont-Brown-Adams- Pike-Scioto- 510 AM EDT Thu Jul 29 2021 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, South Central Ohio and Southwest Ohio. .DAY ONE...Today and tonight. The heat index will be between 95 and 100 this afternoon. Thunderstorms will develop and move across the area this afternoon into the evening. A few severe storms will be possible with damaging winds being the primary threat. Large hail or an isolated tornado cannot be ruled out. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon and evening.
In the hours before
Special weather statement, Jul 29, 9:51 AM EDT, 5 hours 22 minutes before
Special Weather Statement
National Weather Service Wilmington OH
951 AM EDT Thu Jul 29 2021
OHZ046-055-056-291430-
Licking OH-Delaware OH-Franklin OH-
951 AM EDT Thu Jul 29 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN FRANKLIN...
SOUTHEASTERN DELAWARE AND LICKING COUNTIES UNTIL 1030 AM EDT...
At 951 AM EDT, radar indicated a strong thunderstorm near Sunbury,
moving southeast at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Pea size hail...
Locations impacted include...
Newark, Westerville, Delaware, Heath, Granville, Pataskala,
Johnstown, Sunbury, Buckeye Lake, Hebron, Utica, Granville South,
Marne, Beechwood Trails, Harbor Hills, New Albany, Jersey, Galena,
Alexandria and Hartford.
This includes the following Interstates...
I-70 in Ohio between mile markers 128 and 131.
I-71 in Ohio between mile markers 124 and 138.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 3999 8232 3993 8247 3993 8249 4022 8305
4036 8294 4035 8275 4028 8275 4027 8248
4025 8248 4024 8225
TIME...MOT...LOC 1351Z 297DEG 41KT 4023 8292
BinauSpecial weather statement, Jul 29, 2:29 PM EDT, 44 minutes before
Special Weather Statement National Weather Service Wilmington OH 229 PM EDT Thu Jul 29 2021 OHZ045-046-054-055-291900- Delaware OH-Madison OH-Franklin OH-Union OH- 229 PM EDT Thu Jul 29 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN FRANKLIN... SOUTHWESTERN DELAWARE...NORTHEASTERN MADISON AND SOUTHEASTERN UNION COUNTIES IN CENTRAL OHIO UNTIL 300 PM EDT... At 228 PM EDT, radar indicated a strong thunderstorm near Plain City, moving east at 30 mph. STORM HAZARDS INCLUDE... Winds to 45 mph... Pea size hail... Locations impacted include... Columbus, Dublin, Westerville, Upper Arlington, Hilliard, Marysville, Worthington, Powell, Plain City, Minerva Park, New California, Ohio State University, Polaris, Grandview Heights, Shawnee Hills, Ostrander, Valleyview, Marble Cliff, Riverlea and Unionville Center. This includes the following Interstates... I-70 in Ohio between mile markers 93 and 100. I-71 in Ohio between mile markers 106 and 107, and between mile markers 109 and 125. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 4008 8343 4030 8332 4018 8286 3993 8300 TIME...MOT...LOC 1828Z 287DEG 24KT 4015 8332 ch
Special weather statement, Jul 29, 3:13 PM EDT, 0 minutes before
Special Weather Statement National Weather Service Wilmington OH 313 PM EDT Thu Jul 29 2021 OHZ056-291930- Licking OH- 313 PM EDT Thu Jul 29 2021 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LICKING COUNTY UNTIL 330 PM EDT... At 313 PM EDT, radar indicated a strong thunderstorm near Hanover, moving southeast at 30 mph. STORM HAZARDS INCLUDE... Winds to 40 mph... One half inch diameter hail... Locations impacted include... Hanover, Marne, Toboso and Fallsburg. To report hazardous weather conditions, go to our website at weather.gov/iln and submit your report via social media, when you can do so safely. LAT...LON 4002 8220 4009 8232 4024 8233 4024 8218 TIME...MOT...LOC 1913Z 292DEG 27KT 4017 8224 Hatzos
The office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 29, 6:30 AM EDT | Special Weather Statement | ILN | Auglaize, Mercer | 60 min |
| Jul 29, 7:19 AM EDT | Special Weather Statement | ILN | Darke | 41 min |
| Jul 29, 9:51 AM EDT | Special Weather Statement | ILN | Licking | 39 min |
| Jul 29, 2:29 PM EDT | Special Weather Statement | ILN | Franklin | 31 min |
| Jul 29, 2:49 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Fairfield, Franklin, Licking | 41 min |
| Jul 29, 3:13 PM EDT | Special Weather Statement | ILN | Licking | 17 min |
| Jul 29, 3:37 PM EDT | Special Weather Statement | ILN | Delaware | 23 min |
| Jul 29, 3:43 PM EDT | Severe Thunderstorm Warning | ILN | Delaware, Franklin, Licking, Madison, Union | 24 min |
| Jul 29, 3:44 PM EDT | Special Weather Statement | ILN | Madison | 31 min |
| Jul 29, 3:50 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Franklin | 40 min |
| Jul 29, 3:57 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Madison | 48 min |
| Jul 29, 4:06 PM EDT | Areal Flood Advisory | ILN | Franklin | 114 min |
| Jul 29, 4:06 PM EDT | Special Weather Statement | ILN | Licking | 24 min |
| Jul 29, 4:07 PM EDT | Special Weather Statement | ILN | Franklin | 23 min |
| Jul 29, 4:24 PM EDT | Severe Thunderstorm Warning | ILN | Fairfield, Hocking | 37 min |
| Jul 29, 4:35 PM EDT | Special Weather Statement | ILN | Clark, Madison | 25 min |
| Jul 29, 4:43 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Franklin, Madison, Pickaway | 47 min |
| Jul 29, 4:48 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Fayette, Madison | 42 min |
| Jul 29, 5:00 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Pickaway, Ross | 45 min |
| Jul 29, 5:01 PM EDT | Areal Flood Advisory | ILN | Clark, Franklin, Madison, Pickaway | 85 min |
| Jul 29, 5:20 PM EDT | Tornado Warning | ILN | Pickaway, Ross | 25 min |
| Jul 29, 5:24 PM EDT | Severe Thunderstorm Warning | ILN | Fayette, Highland, Ross | 66 min |
| Jul 29, 5:44 PM EDT | Special Weather Statement | ILN | Greene | 31 min |
| Jul 29, 5:58 PM EDT | Severe Thunderstorm Warning | ILN | Pike, Ross, Scioto | 62 min |
| Jul 29, 6:13 PM EDT | Severe Thunderstorm Warning | ILN | Clinton, Fayette, Greene | 47 min |
| Jul 29, 6:34 PM EDT | Areal Flood Advisory | ILN | Fayette, Greene, Highland, Pickaway, Pike, Ross | 3 hr |
| Jul 29, 6:51 PM EDT | Special Weather Statement | ILN | Fayette, Greene | 24 min |
| Jul 29, 6:55 PM EDT | Special Weather Statement | ILN | Pike, Scioto | 35 min |
| Jul 29, 7:02 PM EDT | Special Weather Statement | ILN | Clinton | 28 min |
| Jul 29, 7:25 PM EDT | Special Weather Statement | ILN | Pike, Scioto | 35 min |
| Jul 29, 7:26 PM EDT | Special Weather Statement | ILN | Highland | 34 min |
| Jul 29, 7:45 PM EDT | Areal Flood Advisory | ILN | Adams, Clinton, Fayette, Greene, Highland, Pike and 1 more | 4 hr |
| Jul 29, 7:52 PM EDT | Special Weather Statement | ILN | Adams, Highland | 38 min |
Nearby
Severe Thunderstorm Warnings in Ohio, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.